MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that" (b)(6) 2025, the doctor found luer hub/fitting has crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows the arterial luer hub with a crack attached to a syringe.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "alcohol , alcohol-based solutions (e.G.Hibiclens, chloraprep) , iodine-based solutions (povidone-iodine) peg-based ointments (e.G., bactroban), hydrogen peroxide, or exsept plus are accepted for use with this catheter at the exit site (including the juncture hub and catheter body).Ensure that solution is completely dry before applying an occlusive dressing.Warning: avoid excessive or prolonged use of alcohol-based solutions and ointments to clean catheter or site care." the ifu also instructs the user, "examine catheter and extension lines before and after each treatment for any signs of damage." the customer report of a cracked luer hub was able to be confirmed by visual inspection of the customer supplied photo.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information was received.There was no air present in the catheter during, aspiration, flushing, or during dialysis treatment.The catheter was not leaking when flushed.The patient had the catheter for about two months.The operator did not overtighten the bloodlines, syringes, or caps.Sustaining engineering was contacted as part of this complaint investigation and it was determined that the observed damage is consistent with damage due to alcohol exposure.A non-conformance has been initiated to further investigate this issue.Based on the customer report and the supplied photo, the probable cause is likely design related.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23335128
Report Number9680794-2025-00856
Device Sequence Number9845980
Product Code NFK
UDI-Device Identifier00801902096111
UDI-Public(01)00801902096111(11)250408(17)280331(10)33F25C0685(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAR-02400
Device Lot Number33F25C0685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown